# SDR AUS20021459

- Difficulty date: December 27, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Cfmint CFM567B2US
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 10621672
- Condition: Misinstalled
- Location: Hydraulic Pump
- Part time: 7,688 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, J, B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC PUMP FAULTY. INVESTIGATION FOUND THAT THE PUMP CASE DRAIN CHECK VALVE HAD BEEN FITTED BACK TO FRONT AND THE HOSE FROM THE CASE DRAIN TO THE PYLON COLLAPSED. HYDRAULIC PUMP SEVERELY OVERHEATED. PERSONNEL/MAINTENANCE ERROR.
